Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 602712, 17 pages
http://dx.doi.org/10.1155/2009/602712
Research Article

A Gradient Weighted Moving Finite-Element Method with Polynomial Approximation of Any Degree

Faculty of Mathematics, University of Sistan and Baluchestan, P.O. Box 98135-984 Zahedan, Iran

Received 29 November 2008; Revised 20 April 2009; Accepted 5 July 2009

Academic Editor: Angelo Luongo

Copyright © 2009 Ali R. Soheili et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali R. Soheili, J. Naghipoor, and S. A. Ahmadian, “A Gradient Weighted Moving Finite-Element Method with Polynomial Approximation of Any Degree,” Mathematical Problems in Engineering, vol. 2009, Article ID 602712, 17 pages, 2009. https://doi.org/10.1155/2009/602712.